Richard Timothy Durrett

  • James B. Duke Professor of Mathematics
  • Professor of Mathematics
External address: 105 Physics Building, Box 90320, Durham, NC 27708-0320
Internal office address: Dept of Math, Box 90320, Durham, NC 27708-0320
Phone: (919) 660-6970

Research Areas and Keywords

Biological Modeling
population genetics, selective sweeps, stepping stone models, interacting particle systems, contact processes, spatial ecological models, cancer modeling, tumor heterogeneity
Probability
probability, stochastic processes, random graphs, dynamics on networks, dynamics of networks
Education & Training
  • Ph.D., Stanford University 1976

Durrett, R, and Schmidt, D. "Waiting for regulatory sequences to appear." Annals of Applied Probability 17.1 (2007): 1-32. Full Text

Durrett, R. "Random graph dynamics." Random Graph Dynamics (January 1, 2006): 1-212. Full Text

Chan, B, and Durrett, R. "A new coexistence result for competing contact processes." Annals of Applied Probability 16.3 (2006): 1155-1165. Full Text

Berestycki, N, and Durrett, R. "A phase transition in the random transposition random walk." Probability Theory and Related Fields 136.2 (2006): 203-233. Full Text

Durrett, R, and Levin, SA. "Can stable social groups be maintained by homophilous imitation alone?." Journal of Economic Behavior and Organization 57.3 (2005): 267-286. Full Text

Durrett, R, and Schweinsberg, J. "A coalescent model for the effect of advantageous mutations on the genealogy of a population." Stochastic Processes and their Applications 115.10 (2005): 1628-1657. Full Text

Durrett, R, Mytnik, L, and Perkins, E. "Competing super-Brownian motions as limits of interacting particle systems." Electronic Journal of Probability 10 (2005).

Schweinsberg, J, and Durrett, R. "Random partitions approximating the coalescence of lineages during a selective sweep." Annals of Applied Probability 15.3 (2005): 1591-1651. Full Text

Blasiak, J, and Durrett, R. "Random Oxford graphs." Stochastic Processes and their Applications 115.8 (2005): 1257-1278. Full Text

Zähle, I, Cox, JT, and Durrett, R. "The stepping stone model. II: Genealogies and the infinite sites model." Annals of Applied Probability 15.1 B (2005): 671-699. Full Text

Pages